# SDR CALA2015081894224

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 45,926 hours, 19,719 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DENTED AT FRAME 29, STRINGER 39L.  DENT OUT OF LIMITS, SO DAMAGE CUT OUT & EXTERNAL DOUBLER INSTALLED IAW PER SRM 53-00-11 FIG 239.  IAW SRI 53-00-11-2-017-00 PARA 3L FIG 225, REPAIR NEEDS TO BE INSPECTED AT 60,000 CYCLES FROM TIME OF REPAIR WITH SUBSEQUENT INSPECTIONS TO BE DETERMINED.
